Poisoned by sleep meds please advise - Anxiety and Depre...

Anxiety and Depression Support
39,603 members42,446 posts

Poisoned by sleep meds please advise

Moytjie
Moytjie

Need urgent advice please from South Africa. Unbearable pain... I don't know what to do. I have been drinking a sleeping tablet for 30 years, got tolerant to it and am currently on a dangerous cocktail. I don't want to die like this.... I use 15 mg Mirtazapine, 2 mg Rivotril / clonazapam, 40 mg Seroquel, TWO 12,5 mg Stilnox MR / Ambien slow release. I am poisoned and afraid of deep tissue pressure ulcers because I lost my muscle mass, also no padding left under my feet. Pain is unbearable. The doctors seem not to think the concoction is dangerous. Have been to the ER previously had been mishandled. Thank you.

8 Replies
oldestnewest

Hi may I ask what diagnosis you have that keeps you bedridden

Alan severe muscle atrophy and the pain caused by the dangerous cocktail

I want to reply so you know you are being heard, but I don't know anything about your medications to help in that way. I'm very sorry that you are in such pain.

why are you on so many meds and is this all prescribed by the same doctor.... can you tell us more about your situation if you don't mind.... I'm so sorry your going through all this.

Moytjie
Moytjie
in reply to fauxartist

Tolerance to sleep meds. Yes one doctor

This is very difficult to answer. I can see you are in great distress and worried about your tablets. I looked them up; for us in the UK they are called quietiapine (mood stablilizer) and also there is an anti epileptic drug and the equivalent of zolpidem which is a sleeping tablet.

If you feel these tablets are a dangerous concoction ( and no-one on here is medically qualified to say) you need to talk to the person who prescribes your medication and explain your worries.

I do hope you can get some help from your doctor as this is clearly causing you immense worry and you say you are in great physical pain as well.

The psychiatrist is clueless

Moytjie I can see you have PM'd me with the same query. Honestly I am not qualified to tell you what is a dangerous cocktail etc. You say your psychiatrist is clueless. Is it possible for you to see a different psychiatrist? or just a doctor to get a second opinion? I do apologise but I don't want to give bad or inappropriate advice.

You may also like...